EconPapers    
Economics at your fingertips  
 

Stochastic optimization models for a single-sink transportation problem

Francesca Maggioni (), Michal Kaut and Luca Bertazzi

Computational Management Science, 2009, vol. 6, issue 2, 251-267

Keywords: Single-sink transportation problem; Stochastic programming; Scenario trees (search for similar items in EconPapers)
Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (8) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1007/s10287-008-0086-z (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:comgts:v:6:y:2009:i:2:p:251-267

Ordering information: This journal article can be ordered from
http://www.springer. ... ch/journal/10287/PS2

Access Statistics for this article

Computational Management Science is currently edited by Ruediger Schultz

More articles in Computational Management Science from Springer
Bibliographic data for series maintained by Sonal Shukla ().

 
Page updated 2019-05-21
Handle: RePEc:spr:comgts:v:6:y:2009:i:2:p:251-267